| Model Number |
461243E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Erosion (1750); Septic Shock (2068)
| Date of Event |
05/12/2022
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
The device history record (dhr) is established based on serial number however a serial number was not provided therefore the dhr was unable to be reviewed.A lot number was provided however the lot does not correspond with the dhr.No samples were received for evaluation.Because a sample was not returned, we were unable to perform a follow up investigation to include functional and visual evaluations to confirm the reported issue and determine the root cause, therefore a corrective action is not applicable at this time.If a sample is received at a later date, this complaint will be reopened for further investigation.This complaint will be used for tracking and trending purposes.
Event or Problem Description
The customer reported the covidien kangaroo feeding tube with iris technology eroded through the patient's stomach and transverse colon causing septic shock and need for emergent surgery.No additional information is available.